| Dr Suzanne Humphries: Are Vaccines Safe and Effective?
|| Dr Humphries: Vaccines Do Not Contribute to Herd Immunity
| Dr Suzanne Humphries: Sweden Interview, September 2014
|| Dr Suzanne Humphries: Did Vaccines Eliminate Polio?
| Infant Immunity and the Systemic Harm of Aluminum in Vaccines
|| Dr Suzanne Humphries: Healthy Birthing (skip ahead to 6:00)
The average age of deaths among infants reported by the attending Pediatricians range from 7-weeks-old to 4-months-old. All the infants received multiple injections of Infanrix hexaTM, averaging 2-3 doses. All reported deaths occurred within (2-11) days of receiving multiple vaccines, attributed to the "preferred term" Sudden infant death syndrome (SIDS), with subsequent autopsies found to be either "inconclusive" or showing "no obvious cause of death".
Adverse effects compiled include the following: Cardiac arrest, Convulsion, Hypokinesia, Depressed level of consciousness, Mouth haemorrhage, Nasopharyngitis, Asphyxia, Apnoeic attack, Pallor, Oxygen saturation decreased, Heart rate decreased, Sepsis, Viral infection, Pyrexia, Loss of consciousness, Cyanosis, Metabolic disorder, Ataxia, Balance disorder, Diplopia, Strabismus, Nervous system disorder, Adverse drug reaction, Death.
Excerpts from case files:
"Two days after vaccinations, the subject died in bed."
"Less than one day after vaccination, the subject experienced convulsions."
"Four days after vaccination with Infanrix hexaTM and Prevenar, the subject was brought to day care centre. At 12:00, the subject was nonresponsive and had blood in his mouth."
"sudden infant death in a 7-week-old female four days after vaccination with unspecified doses of Rotarix and Infanrix hexaTMÂ… subject experienced suffocation during sleep."
"Approximately nine days post-vaccinations, the subject was found lifeless in bed in supine position covered by a cushion/pillow. An emergency physician was only able to certify death."
"Approximately 3 days after vaccinations in the morning the subject experienced apnoea. When the emergency care team arrived the subject was unconscious. Cardiac arrest with apnoea and asystole was diagnosed. Resuscitation was unsuccessful."
"Five days after vaccinations, the subject experienced ataxia, instability and diplopia (described as strabismus). The physician suspected a possible neurological alteration."
"Eleven days after vaccination the subject experienced death NOS. The subject experienced adverse drug reaction and was found dead in her bed after her afternoon nap. The subject had no concomitant medication and no relevant medical history."
"This case was reported by the German regulatory authority and described the occurrence of death in a 12-week-old male who was vaccinated with unspecified doses of Infanrix hexaÃ‚Â™ and Prevenar on 9 January 2006. Approximately 11 days post-vaccination, the subject died."
"One day after vaccinations, the subject was hospitalised to a paediatric intensive care unit and reanimated, but died from unknown cause."
"Next morning after vaccinations, the subject was normally drinking and was put in bed. Approximately two to three hours later, the subject was found lifeless in bed in supine position."
"This case was reported by a physician and described the occurrence of possible SIDS in a 3-month-old male who was vaccinated with unspecified doses of Infanrix hexaTM and Prevenar on 29 December 2009. Later on in the evening, the subject was found dead under unknown circumstances in bed."
"Sudden infant death syndrome in a 2-month-old male who was vaccinated with unspecified doses of Infanrix hexaTM, RotaTeq and Prevenar on 27 April 2010Â… Twelve hours after vaccination, the subject went dusky and experienced apnoea attack, reduced oxygen saturation and decreased heart rate. Three days after discharge, the subject had another episode of apnoea and could not be resuscitated. The subject died from sudden infant death syndrome 5 days after vaccination."
"Occurrence of cardiovascular arrest in a 3-month-old male who was vaccinated with the 2nd dose of Infanrix hexaTM and Prevenar on 29 September 2009Ã‚Â…Approximately three days post-vaccination, subject was found unconscious and the subject's body was blue (cyanosis). Upon arrival of an emergency physician the pupils were medium wide, no pulse could be determined and oxygen saturation could not be measured. The subject was intubated and cardiopulmonary resuscitation was started. Under ongoing resuscitation the subject was transferred to a hospital. In hospital the subject was treated with adrenaline and atropine. Echocardiography and ECG both showed no detectable heart reaction. Body temperature, taken in the ear, was 39.4 degC. Resuscitation was without success and was stopped."